Acta Physica Sinica
Citation Search Quick Search
2010, Vol. 59(4): 2250-2255    DOI: 10.7498/aps.59.2250
Optimal control for uncertainty dynamic chaotic systems
Qian Fu-Cai1, Liu Ding1, Zhu Shao-Ping2
(1)西安理工大学自动化与信息工程学院,西安 710048; (2)西安理工大学自动化与信息工程学院,西安 710048;西安财经学院统计学院,西安 710061
Received 2009-05-18  Revised 2009-07-28
Supporting info
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: